# SDR HNAA2025092600644

- Difficulty date: September 10, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 53,913 hours, 51,965 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR INSTALLED ON AFT FUSELAGE PER EO1-53-25-0319.  R & R REPAIR IAW EO 1-53-25-0325
